# SDR SWAA2024050873862

- Difficulty date: April 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS317 RBL30 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BS312 TO BS328 RBL30 WL208 PER SRM 51-40-02 AND DWG 141A5400.;[02] VERIFIED CORRECTIVE ACTION 1
